# SDR SWIA201130123

- Difficulty date: July 17, 2011
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 33,827 hours, 30,823 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE COVER CATCHES ON HINGE ARM WHEN OPENING.  (C-CHECK)  ADJUSTED SERVICE DOOR HANDLE COVER PER SRM.
